Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2014 (2014), Article ID 256372, 10 pages
http://dx.doi.org/10.1155/2014/256372
Research Article

Axiomatic Characterizations of IVF Rough Approximation Operators

School of Information and Statistics, Guangxi University of Finance and Economics, Nanning, Guangxi 530003, China

Received 11 May 2013; Revised 13 January 2014; Accepted 13 January 2014; Published 31 March 2014

Academic Editor: Gerhard-Wilhelm Weber

Copyright © 2014 Guangji Yu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Guangji Yu, “Axiomatic Characterizations of IVF Rough Approximation Operators,” Mathematical Problems in Engineering, vol. 2014, Article ID 256372, 10 pages, 2014. doi:10.1155/2014/256372